# SDR QXEA2023041400067

- Difficulty date: April 13, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N633QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000719
- Aircraft time: 12,814 hours, 8,244 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD PASSENGER DOOR HANDLE LOWER FLAP "PUSH HERE" PLACARD FADED. APPLIED FWD PASSENGER DOOR HANDLE LOWER FLAP "PUSH HERE" PLACED 20-10-09.
